# SDR Z5FA20111005001A

- Difficulty date: October 5, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N420CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0115
- Aircraft time: 4,508 hours, 3,312 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 0253
- Condition: Defective
- Location: Cargo Bay
- Part time: 203 hours, 151 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING DESCENT THE BAGGAGE SMOKE ANNUNCIATOR ILLUMINATED.  EMERGENCY CHECKLIST WAS FOLLOWED, AN EMERGENCY WAS DECLARED AND THE ACFT DIVERTED, LANDING WAS UNEVENTFUL.  MX TROUBLESHOT THE DISCREPANCY TO A FAULTY FORWARD SMOKE DETECTOR.  THE DETECTOR WAS REPLACED, OPS CHECKED OK. ACFT WAS RETURNED TO SERVICE.
